# SDR UPS09154311

- Difficulty date: December 28, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 7,790 hours, 4,957 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support Angle
- Part number: 22141261147
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C NR 2 OUTBOARD T/R SLEEVE LOWER WEDGE SUPPORT ANGLE T-CHORD CRACKED AT BEND  RADIUS (LOCATED JUST BELOW SLIDER TRACK).  REPAIRED NR 2 OUTBOARD T/R SLEEVE LOWER WEDGE SUPPORT ANGLE REF EA 300-5430-01-A1589 AND EO C-7830-31810.
